# SDR USAA2015022500006

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 60,728 hours, 22,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVERWING ACFT LT DOES NOT ILLUMINATE.  FOUND LOOSE GND CONNECTION AT OVERWING EMER EXIT LIGHT ASSEMBLY.  RECONNECTED, OPERATIONAL CHECKED GOOD.
